It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Men Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-23-2009, 10:13 AM   #1
Junior Member
(male)
 
Join Date: Jan 2005
Posts: 10
ELEDOA HB User
Lack of libido/erection

Hey everyone, here is my situation. Any advice/comments will be greatly appreciated. Thanks.


I'm 23 years old and in good health. I was taking a medication called Topamax to prevent headaches which I stopped about 1 month ago. The medication is completely out of my system. The side effects of this medication included erectile dysfunction and lack of libido. I definitely felt those effects while I was taking it. However, the medication is completely out of my system now and the side effects have worn off. I've been getting erections more frequently now but I haven't had a true full erection in a while.

I get somewhat hard but lasts for a little while then it eases up pretty quickly after that. The good news is that I'm getting more erections now. I'm just a a little worried because I haven't been able to get a full hard on erection since I'm been off the medication.

I actually broke up with my girlfriend over a month ago (not because of this problem). I usually get wet dreams after a while of not having sex. I've had a couple of those over the last few weeks but with not much consistency as usual.

I actually saw a urologist about 2 years ago to have a checkup and make sure everything was fine. He said I was perfectly healthy and there was no problem. I'm just a little worried about this problem now. I really don't wake up with an erection anymore in the morning.


I think there is a strong chance that this could be completely psychological. I've been pretty stressed out over the past few months in general with school and work.

The other night for example. I was getting an erection and I kept thinking in my head. "Get fully hard...." etc... and I didn't.. Maybe I'm putting too much pressure on myself and I'm mentally causing a problem here.


Anyway, I think I've covered everything. If anyone has any comments or thoughts as to what the problem could be...Please help...Thank you

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Complete loss of libido and erection capability ACL2010 Sexual Health - Men 2 02-02-2009 06:51 PM
Libido, Testosterone question help boscot Sexual Health - Men 5 12-17-2008 08:05 PM
Lack of sex drive...need HELP!!! amberil Sexual Health - Women 13 12-03-2006 01:34 PM
cycling libido/erection problem, driving me nuts! ddh33 Sexual Health - Men 49 10-16-2006 11:49 PM
A Man's Libido???? princess72 Sexual Health - Men 7 07-09-2005 06:19 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Fles (14), mc7 (10), wachix (7), Bob652 (6), Vanilla Kiss (6), tommy124 (6), aowshea (5), Mod-S4 (5), Just Tell Me (5), ladybud (4)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (857), janewhite1 (823), Titchou (773), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 11:57 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!